MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number TEM1409GR
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Emotional Changes (1831); Hematoma (1884); Unspecified Infection (1930); Inflammation (1932); Ischemia (1942); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Hernia (2240); Discomfort (2330); Impaired Healing (2378); Fluid Discharge (2686); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after the implant, the patient experienced hernia recurrence, acute urinary retention, scrotal edema, hematoma, and pain/discomfort.Post-operative patient treatment included orchiectomy, revision surgery, and hernia repair with mesh.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after the implant, the patient experienced defective mesh, inflammation, ischemia, infection, open draining wound, scarring, mental pain, impairment, loss of enjoyment of life, hernia recurrence, acute urinary retention, scrotal edema, hematoma, and pain/discomfort.Post-operative patient treatment included ochiectomy, revision surgery, and hernia repair with mesh.
 
Additional Manufacturer Narrative
Additional information: b2, b5, h6 (added patient and device codes).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, d4, additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after the implant, the patient experienced defective mesh, inflammation, ischemia, infection, open draining wound, scarring, mental pain, impairment, loss of enjoyment of life, hernia recurrence, acute urinary retention, scrotal edema, hematoma, and pain/discomfort, disabilty.Post-operative patient treatment included ochiectomy, revision surgery, mediation, and hernia repair with mesh.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CO 55112-4391
8006464633
MDR Report Key12109558
Report Number9615742-2021-01616
Device Sequence Number19987501
Product Code FTL
UDI-Device Identifier10884521177710
UDI-Public(01)10884521177710(17)220731(10)SRH0360X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberTEM1409GR
Device Catalogue NumberTEM1409GR
Device Lot NumberSRH0360X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer12/13/2023
07/23/2025
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date12/15/2023
07/30/2025
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEM1409GL PROGRIP LT TEM/PLA14X9CM (LOT#SRG0706X); TEM1409GL PROGRIP LT TEM/PLA14X9CM (LOT#SRG0706X)
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale
Patient Weight107 KG